Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Medication for skin rashes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   HI
Doctor :   How can I help you
User :   hi
User :   i have s problem of skin ratches at times itching, can you suggest some medication, and the reason
Doctor :   How dose it start and if you can Describe the Rashes a little more in Details i shall have a Better Understanding
Doctor :   Are you with me XXXXXXXX ?
User :   it comes suddenly and
Doctor :   ok
User :   it is associated with itching
User :   the color over the skin changes..becomes darker in color
Doctor :   Is that after the Itching or Even before it
Doctor :   that you have the Color change
Doctor :   and then
Doctor :   How do the rashes appear and What is the size and
Doctor :   Appearance
Doctor :   Does it have any corelation with any activities

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor